2018 LA Cup Rhythmic Gymnastics Invitational
Event Invormation Music & D-Forms Submission Event Rotation & Awards Schedule Event Competitors Group Rotations Competition Results
Event Location
Event Registration & Submissions
2019 LA CUP SCHEDULE.................

Below is the final rotation schedule for 2019 LA Cup Invitational that is scheduled on March 28th to 31st 2019. Please link to LA CUP COMPETITORS to find out your teams group assignment and reference this Web site for the latest competition related information and schedule. Please upload your athlete music and level 7 and 8 D-Forms to KSIS LA CUP by Monday March 18th 2019, we will be using the KSIS scoring software to run the LA Cup competition and will offer live scoring.

We strongly recommend that each athlete has a backup CD on hand during the competition in case of music issues. Finally please review your music and D-form uploads for accuracies, we will be playing music and pulling the forms from your files.

Print 2019 LA Cup Schedule

Thursday March 28th 2019 (Updated 03/25/2019)

  • Gym Opens - 12:00 PM
  • Judges/Staff Meeting - 1:30 PM to 2:00 PM
  • Level 3 Group A - 2:00 PM to 3:44 PM (3 Events)
  • Level 3 Group B - 2:52 PM to 4:35 PM (3 Events)
  • Level 3 Age Awards (2nd Floor Lobby) - 4:50 PM to 5:30 PM
  • Judges Break - 10 Minutes 4:35 PM to 4:45 PM
  • Level 4 Group A - 4:45 PM to 6:06 PM (3 Events)
  • Level 4 Group B – 5:25 PM to 6:49 PM (3 Events)
  • Level 4 Group C - 6:51 PM to 7:48 PM (3 Events)
  • Beginner Group (Floor) - 7:27 PM to 7:30 PM
  • Beginner Group (5 Hoops) - 7:48 PM to 7:51 PM
  • Level 3, 4 & Beginner Group Team March Out - 8:00 PM to 8:10 PM
  • Level 4 Age Awards (Gym) - 8:10 PM to 8:25 PM
  • Level 3, 4 & Beginner Group Grand Champion Awards (Gym) - 8:25 PM to 8:45 PM
  • End of Thursday Competition - 8:45 PM
  • Judges Dinner - 8:30 PM (Host Hotel)

    ** Level 3 & 4 gymnast will compete in pairs on 1 split carpet
    ** Group Warm-up is 1 ½ hours before the start of rotation

    Friday March 29th 2019 (Updated 03/25/2019)

  • Gym Opens - 7:00 AM
  • Judges/Staff Meeting & Breakfast - 8:00 AM to 8:30 AM
  • Level 5 - Group A - 8:30 AM to 9:50 AM (4 Events)
  • Level 5 - Group B - 9:50 AM to 11:34 AM (4 Events)
  • Level 5 - Group C - 11:34 AM to 12:55 PM (4 Events)
  • Judges Lunch Break - 50 Minutes - 12:55 PM to 1:45 PM
  • Level 5 Team March Out (Gym) - 12:55 PM to 1:00 PM
  • Level 5 Age & Grand Champion Awards (Gym) - 1:00 PM to 1:45 PM
  • Level 6 - Group A - 1:45 PM to 3:37 PM (4 Events)
  • Level 6 - Group B - 3:37 PM to 5:30 PM (4 Events)
  • Judges Break - 10 Minutes 5:30 PM to 5:40 PM
  • Level 6 - Group C - 5:40 PM to 7:32 PM (4 Events)
  • Level 6 - Group D - 7:32 PM to 9:30 PM (4 Events)
  • Level 6 Team March Out - 9:30 PM to 9:35 PM
  • Level 6 Age & Grand Champion Awards (Gym) - 9:35 PM to 10:00 PM
  • End of Friday Competition - 10:00 PM
  • Judges Dinner - 10:00 PM (Host Hotel)

    ** Level 5 gymnast will compete in pairs on 2 full carpets
    ** Group Warm-up is 1 ½ hours before the start of rotation

    Saturday March 30th 2019 (Updated 03/25/2019)

  • Gym Opens - 7:00 AM
  • Judges/Staff Meeting & Breakfast - 8:00 AM to 8:30 AM
  • Level 7 - Group A - 8:30 AM to 9:22 AM
  • Level 7 - Group B - 9:24 AM to 10:18 AM
  • Level 7 - Group C - 10:18 AM to 11:10 PM
  • Judges Lunch - 30 Minutes - 11:10 AM to 11:40 AM
  • Level 7 Age Awards (2nd Floor Lobby) - 11:25 AM to 12:05 PM
  • Level 8 - Group A - 11:40 AM to 12:36 PM
  • Level 8 - Group B - 12:36 PM to 1:36 PM
  • Level 8 - Group C - 1:36 PM to 2:35 PM
  • Level 8 Age Awards (2nd Floor Lobby) - 2:45 PM to 3:15 PM
  • Judges Break - 10 Minutes - 2:35 AM to 2:45 PM
  • Level 10 Jr/Sr. - 2:45 PM to 3:45 PM
  • Judges Break - 15 Minutes - 3:45 AM to 4:00 PM
  • Level 9 Jr/Sr - Group A - 4:00 PM to 5:00 PM
  • Level 9 Jr/Sr - Group B - 5:00 PM to 5:48 PM
  • Judges Break - 10 Minutes - 5:48 PM to 5:58 PM
  • Level 9 Jr/Sr - Group C - 5:58 PM to 6:58 PM
  • Level 9 Jr/Sr - Group D - 6:58 PM to 8:00 PM
  • End of Saturday Competition - 8:00 PM
  • Judges Dinner - 8:30 PM (Host Hotel)

    ** Group Warm-up is 1 ½ hours before the start of rotation

    Sunday March 31st 2019 (Updated 03/25/2019)

  • Gym Opens - 7:00 AM
  • Judges/Staff Meeting & Breakfast - 8:00 AM to 8:30 AM
  • Level 8 - Group C - 8:30 AM to 9:26 AM
  • Level 8 - Group B - 9:26 AM to 10:26 AM
  • Level 8 - Group A - 10:26 AM to 11:22 AM
  • Judges Break - 5 Minutes - 11:22 AM to 11:27 AM
  • Level 8 Age All Awards (2nd Floor Lobby) - 11:35 AM to 12:10 PM
  • Level 7 - Group C - 11:27 AM to 12:19 PM
  • Level 7 - Group A - 12:19 PM to 1:03 PM
  • Level 7 - Group B - 1:03 PM to 1:51 PM
  • Judges Lunch - 50 Minutes - 1:51 PM to 2:40 PM
  • Level 7 & 8 Team March Out - 1:53 PM to 1:55 PM
  • Level 7 Age & Level 7-8 Grand Champion Awards (Gym) - 1:55 PM to 2:40 PM
  • Level 10 Jr/Sr. - 2:40 PM to 3:35 PM
  • Judges Break - 25 Minutes - 3:35 PM to 4:00 PM
  • Level 10 Jr/Sr Team March Out - 3:35 PM to 3:38 PM
  • Level 10 Jr/Sr Grand Champion Awards (Gym) - 3:38 PM to 4:00 PM
  • Level 9 Jr/Sr - Group D - 4:00 PM to 5:00 PM
  • Level 9 Jr/Sr - Group C - 5:00 PM to 6:05 PM
  • Judges Break - 5 Minutes - 6:05 PM to 6:10 PM
  • Level 9 Jr/Sr - Group B - 6:10 PM to 7:10 PM
  • Level 9 Jr/Sr - Group A - 7:10 PM to 8:06 PM
  • Level 9 Jr/Sr Team March Out - 8:06 PM to 8:10 PM
  • Level 9 Jr/Sr Age & Grand Champion Awards (Gym) - 8:10 PM to 9:00 PM
  • End of LA Cup Competition - 9:00 PM

    ** Group Warm-up is 1 ½ hours before the start of rotation

    Please link to LA CUP COMPETITORS to find out your teams group assignment.

  • Host Team Hotel Local Attractions Great Local Restaurants Event Video & Photography Rhythmic Gymnastics Equipment & Supplies
    Quick Links
    Event Sponsors